# SDR UPS06447964

- Difficulty date: August 14, 2006
- Submitted: September 11, 2006
- Operation: Air carrier
- Aircraft: N682UP
- Make and model: Boeing 747121
- Aircraft serial: 20349
- Aircraft time: 104,700 hours, 26,436 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Bs 488
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT BS 488 FRAME FOUND CRACK AT DOOR STOP NR 9 AREA AND TOOLING HOLE, CRACK LENGTH 1/16" AND 5/16" AND 3/16".  LT BS 488 FRAME REPAIRED BETWEEN STR 16L TO STR 19L AREA AS PER SRM 53-10-04 FIG 121.
